MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710859E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported when passing the 8 fr probe with a weighted tip, the guide wire was removed, and upon testing, it was evident that there were many small holes in the probe and that it was porous.The probe was changed three times, with the same finding.Porosity along the length of the probe.
 
Additional Manufacturer Narrative
The device history record was reviewed and showed that the manufacturing and inspection of the product was performed as per applicable procedures and validated process.All inspection results were carried out and were within acceptable criteria as per established sampling plan level quality procedures.Additionally, no non-conformances were opened during the manufacturing process.A gemba walk was performed to review the manufacturing process, and all processes and controls were found properly followed, including sub-assemblies, finished product assembly, packaging, and inspections performed to the product.No conditions were found that could trigger the reported condition.An attempt was made to reproduce the defect, and the tube could not be broken after several manipulations.Based on all available information, a definitive root cause could not be determined at this time.A potential root cause could be that when trying to manipulate the stylet within the tube several times, the stylet perforated the tube.A corrective action is not applicable at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24807471
Report Number1423537-2026-00103
Device Sequence Number13431777
Product Code KNT
UDI-Device Identifier10884521582880
UDI-Public(01)10884521582880(17)280630102320506664
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884710859E
Device Catalogue Number8884710859E
Device Lot Number2320506664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/08/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age8 YR
Patient SexFemale